MAUDE Adverse Event Report: BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-08
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On october 13, 2021, the beadmap and assay data for heak3150_1 were reviewed, and high cv and relatively high bead count for the rhe marker were observed (see "heak3150_1 beadmap").The customer was requested to provide the hea slide which received the big e positive result (heak3150) as well as the assay images for further investigation.On october 14, 2021, the assay images were reviewed and significant signal intensity variation was observed for beads from the rhe cluster with high non-specific signal.On october 15, 2021, retesting of the returned dna samples on qa retain kits from 2 different hea lots was completed.All 10 beadchips used for retest generated consistent results with "aa" genotype for the rhce-a226p probe-pair and big e negative phenotype.On october 19, 2021, the customer's slide heak3150 was received at warren under (b)(4).On october 25, 2021, the customer's slide was re-imaged using the mts ais, including re-imaging of heak3150_1 after recleaning the beadchip.The false big e positive result persisted on heak3150_1 before and after recleaning.On october 29, 2021, synthetic single target beadpools for rhe and dib were transferred to the beadchips on heak3150 and re-assayed to test for potential bead mix-up.Upon addition of the synthetic beadpools, the adjusted intensity of the rhe marker did not significantly increase.Therefore, the high non-specific signal on the rhe cluster is not due to bead mix-up from adjacent clusters.The internal immucor/bioarray record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2021, a customer reported a discrepancy on a donor sample and requested assistance.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer Contact
howard yorek
35 technology drive, suite 100
warren, NJ 07059
6784184738
MDR Report Key12965920
Report Number3005967741-2021-00006
Device Sequence Number14498073
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number21-2-V
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown